IIUM Repository (IREP)

Solitary wave-series solutions to non-linear Schrodinger equations

Azram, Mohammad and Zaman, Haider (2012) Solitary wave-series solutions to non-linear Schrodinger equations. IIUM Engineering Journal, 13 (1). pp. 81-96. ISSN 1511-788X

[img] PDF - Published Version
Restricted to Repository staff only

Download (2MB) | Request a copy

Abstract

In this paper, higher-order dispersive nonlinear Schrodinger equations are studied. Their solitary wave-series solutions with continuity of derivatives and discontinuity of derivatives at crest are presented. Convergence of the series solutions is also properly checked and discussed with the help of graphs.

Item Type: Article (Journal)
Additional Information: 3127/23544
Uncontrolled Keywords: Schrodinger equation; solitary wave-series solution; continuity and discontinuity of derivatives at crest
Subjects: Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 12 Jun 2012 11:21
Last Modified: 12 Jun 2012 11:21
URI: http://irep.iium.edu.my/id/eprint/23544

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year